# SDR ASAA2019102183062

- Difficulty date: October 18, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 14,924 hours, 4,926 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 342B050000
- Part serial: 16179
- Condition: Failed
- Location: Fan Air Valve
- Part time: 6,314 hours, 2,072 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB ECAM - AIR ENG 2  BLEED FAULT GROUNDED - YES. COMPLETED RMA 3391 -  PERFORMED TEST OF THE FAN AIR VALVE AND SENSE LINE PER AMM AMM 36-11-00NO DEFECT NOTED REMOVED + REPLACE FAN AIR VALVE THERMASTAT PER AMM 36-1-43 OPS CHECK GOOD - ACFT RETURNED NORMAL CONFIGUATION
